# SDR AALA201905319027

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 52,681 hours, 26,860 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 88021673
- Condition: Unreliable
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CLACKER SOUNDED AND OVERSPEED WAS ANNUNCIATED WHILE AT CRUISE FL220 SPEED 320 KIAS, MACH .72,  DFGC #1 WAS ENGAGED. 1 HOUR 36 MIN INTO FLIGHT. CLEAN CONFIGURATION. MAINTENANCE REPLACED #1 CADC, CAW UNIT AND MAX SPEED WARNING TEST SWITCH IAW AMM 34-16-00, AMM 31-51-02 AND WDM 34-13-11. OPS OK. RTS TEST GOOD ON BOTH SIDES IAW 22-01-05. (SEE SDR # AALA201905319006)
